# SDR IPXA3577901

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536122
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOORBOARD 241XEF HAS EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW SREO B757 5320 9692H.
